major problem after enabling desktop effects (F9)...
chan.playpool at gmail.com
Wed Jul 16 17:44:35 UTC 2008
My first thought too, Anne. But I was too shy to say that. The
random pixels clue
gave it away...
2008/7/16 Anne Wilson <cannewilson at googlemail.com>:
> On Wednesday 16 July 2008 17:08:58 Mike Chalmers wrote:
>> I do not have a video driver installed. I have Googled how to disable
>> desktop effects and haven't found anything really useful.
> *Something* helps your video chips to talk to your monitor :-) I wasn't
> referring to proprietary drivers. I'm not on that box at the moment, so I
> can't check which package it was. I'll try to find it among my mail.
>> Does anyone know a command that I can use from init 3 to disable
>> desktop effects?
> I don't think you ever made it clear whether we are talking about kde or
> gnome, compiz or kde4 desktop effects.
> fedora-list mailing list
> fedora-list at redhat.com
> To unsubscribe: https://www.redhat.com/mailman/listinfo/fedora-list
More information about the fedora-list